# SDR IPXA2024103054935

- Difficulty date: October 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 22,953 hours, 13,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57242002200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT NUTPLATE CORNER OF ACCESS PANEL 513AB. MB-60. TREATED AND PRIMED 2 (EA) DOUBLERS WITH ALODINE P/N ALODINE1132, BATCH 0004325097 AND PRIMER P/N 10-P4-2/2TU, BATCH 0004268573, IAW A300-600 SRM 51-21-10.
